Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 16, 2007, 3:52 PM EDT for 8 counties in Ohio; 21 counties in Indiana; 4 counties in Michigan. It took effect at Apr 17, 2007, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2007, 3:52 PM EDT (19:52 UTC)
- In effect from
- Apr 17, 2007, 2:00 AM EDT
- Expired
- Apr 17, 2007, 8:45 AM EDT
- In force
- 7 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 161952 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EDT MON APR 16 2007 .CLEAR SKIES WILL CONTINUE TONIGHT AND WINDS WILL DIMINISH AS HIGH PRESSURE MOVES SLOWLY EAST INTO THE AREA. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER MOST OF THE AREA LATE TONIGHT AND EARLY TUESDAY MORNING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-170400- /O.NEW.KIWX.FZ.W.0009.070417T0600Z-070417T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 352 PM EDT MON APR 16 2007 /252 PM CDT MON APR 16 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ TUESDAY. DIMINISHING WINDS AND CLEAR SKIES ARE EXPECTED TO RESULT IN TEMPERATURES FALLING BELOW FREEZING OVER MOST OF THE AREA LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIWX 170226 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1026 PM EDT MON APR 16 2007 .CLEAR SKIES ALONG WITH DIMINISHING WINDS CAN BE EXPECTED OVERNIGHT AS HIGH PRESSURE MOVES SLOWLY EAST INTO THE AREA. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER MOST OF THE AREA LATE TONIGHT AND EARLY TUESDAY MORNING. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-171030- /O.CON.KIWX.FZ.W.0009.070417T0600Z-070417T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 1026 PM EDT MON APR 16 2007 /926 PM CDT MON APR 16 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ TUESDAY... DIMINISHING WINDS AND CLEAR SKIES ARE EXPECTED TO RESULT IN TEMPERATURES FALLING BELOW FREEZING OVER MOST OF THE AREA LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 170929 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT TUE APR 17 2007 .CLEAR SKIES AND LIGHT WINDS THIS MORNING WILL ALLOW TEMPERATURES TO FALL TO NEAR OR BELOW FREEZING. TEMPERATURES WILL RISE AFTER SUNRISE. INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-171300- /O.CON.KIWX.FZ.W.0009.000000T0000Z-070417T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 529 AM EDT TUE APR 17 2007 /429 AM CDT TUE APR 17 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIWX 171245 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 845 AM EDT TUE APR 17 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-171345- /O.CAN.KIWX.FZ.W.0009.000000T0000Z-070417T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 845 AM EDT TUE APR 17 2007 /745 AM CDT TUE APR 17 2007/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE ENTIRE AREA THIS MORNING. THUS... THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 16, 3:44 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 16, 3:44 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT MON APR 16 2007
.SHORT TERM...
DEEP LOW NR NYC WILL FILL AND DRIFT EAST TONIGHT ALLOWING RIDGE
OVER THE MS VALLEY TO MOVE INTO THE CWA BY MORNING. CLOUDS FROM
THIS SYSTEM WILL REMAIN TO OUR EAST OVERNIGHT WHILE CLOUDS
ASSOCIATED WITH SHRTWV OVER NRN PLAINS WILL STAY TO OUR NW
TONIGHT. WITH DIMINISHING WINDS AND A VERY DRY AIR MASS IN PLACE
OVER THE AREA, THERE WILL BE GOOD RADIATIONAL COOLING DVLPG
OVERNIGHT. MINS WILL DROP TO FREEZING OR BELOW OVER MUCH OF THE
CWA, SO WILL ISSUE A FREEZE WARNING.
SHRTWV SEEN ON WATER VAPOR LOOP MOVING EAST ACROSS ND/MT THIS AFTN
IS EXPECTED TO MOVE INTO THE WRN GRTLKS ON TUESDAY. THIS SYSTEM IS
EXPECTED TO DROP SE AS IT ENCOUNTERS CIRCULATION ASSOCIATED WITH WRN
ATLANTIC LOW. THIS INTERACTION WILL ALSO CAUSE SFC FRONT TO LOOSE
DEFINITION. THUS, FORCING/MOISTURE LACKING SO REDUCED CHC OF
SHOWERS TO SPRINKLES FOR TUE NIGHT. DEEP EASTERLY FLOW BEHIND THIS
SYSTEM WILL SET UP A FETCH OF DEEP MOISTURE FROM THE NORTH
ATLANTIC INTO THE GRTLKS ON WED. ALTHOUGH NOT MUCH LIFT EXPECTED
OVER OUR AREA, MOIST LOW/MID LEVELS MAY RESULT IN SOME LIGHT RAIN
OR SPRINKLES BY WED AFTN/NGT...ESPECIALLY OVER E-NE PORTION OF
CWA.
&&
.LONG TERM...
MOIST NE LOW LEVEL FLOW EXPECTED TO PERSIST OVER THE AREA THROUGH
THU KEEPING SKIES MOSTLY CLOUDY AND TEMPS BLO NORMAL. RIDGE WILL
MOVE SLOWLY EAST OVER THE WEEKEND RESULTING IN DRY WX WITH A GRADUAL
WARMUP. STRONG SHRTWV EXPECTED TO MOVE EAST FROM THE NRN PLAINS
SUNDAY TO THE UPR GRTLKS ON MONDAY PROVIDING A CHC OF SHOWERS AND
TSTMS TO THE AREA ON DAY7.
&&
.PREV DISCUSSION... /ISSUED 114 PM EDT MON APR 16 2007/
AVIATION...
STRONG UPPER LOW OVER NEW ENGLAND WILL SLOWLY WEAKEN OVER THE NEXT
24 HOURS. WEAK HIGH PRESSURE OVER THE MID MISSISSIPPI VALLEY IS IN
CONTROL OF THE WEATHER OVER NORTHERN INDIANA THIS AFTERNOON AND
TONIGHT. THE ATMOSPHERE REMAINS VERY DRY AND ALL MOISTURE CONTINUES
TO BE WELL EAST OF THE AREA. AS A RESULT EXPECT VFR FLYING
CONDITIONS WITH CLEAR SKIES AND UNLIMITED VISIBILITY WILL PREVAIL
INTO TUESDAY MORNING.
A SHORT WAVE TROF OVER CENTRAL CANADA WILL BE DRAWN SOUTH ACROSS THE
UPPER GREAT LAKES LATER TUESDAY...BUT WITH DRY AIR STILL IN
PLACE...EXPECT ONLY SCATTERED HIGH CLOUDS TO DEVELOP LATER TUESDAY
MORNING AS IT APPROACHES.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/
TUESDAY FOR INZ003>009-012>018-020-022>027-032>034.
MI...FREEZE WARNING FROM 2 AM TO 9 AM EDT TUESDAY FOR MIZ077>081.
OH...FREEZE WARNING FROM 2 AM TO 9 AM EDT TUESDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LMZ043-046.
&&
SHORT TERM/LONG TERM...TAYLOR
AVIATION...LAMBERTYHazardous weather outlook, Apr 16, 6:10 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 610 AM EDT MON APR 16 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-171015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 610 AM EDT MON APR 16 2007 /510 AM CDT MON APR 16 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO BETWEEN 30 AND 40 MPH ARE FORECAST THIS AFTERNOON... WITH THE STRONGEST WINDS EXPECTED ALONG AND EAST OF A CASSOPOLIS TO FORT WAYNE TO PORTLAND INDIAN LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-171015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 610 AM EDT MON APR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS TO 20 KNOTS WILL GENERATE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT TODAY. THE WINDS AND WAVES WILL QUICKLY DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Nearby
Freeze Warnings in Indiana, 2007Freeze Warnings in Ohio, 2007Freeze Warnings in Michigan, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.